RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 3, Pages 109–178 (Mi izv642)  

This article is cited in 2 scientific papers (total in 2 papers)

Zeros of the derivatives of the Riemann $\xi$-function

I. S. Rezvyakova


Abstract: We show that the proportion of the zeros of the $k$th derivative of the Riemann $\xi$-function (where $k\geqslant1$ is an integer) that are on the critical line is greater than $1-\frac{3}{5} k^{-2}$.

DOI: https://doi.org/10.4213/im642

Full text: PDF file (3392 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:3, 539–605

Bibliographic databases:

UDC: 511
MSC: 11M26
Received: 03.02.2005

Citation: I. S. Rezvyakova, “Zeros of the derivatives of the Riemann $\xi$-function”, Izv. RAN. Ser. Mat., 69:3 (2005), 109–178; Izv. Math., 69:3 (2005), 539–605

Citation in format AMSBIB
\Bibitem{Rez05}
\by I.~S.~Rezvyakova
\paper Zeros of the derivatives of the Riemann $\xi$-function
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 3
\pages 109--178
\mathnet{http://mi.mathnet.ru/izv642}
\crossref{https://doi.org/10.4213/im642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2150503}
\zmath{https://zbmath.org/?q=an:1102.11047}
\elib{http://elibrary.ru/item.asp?id=9176285}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 3
\pages 539--605
\crossref{https://doi.org/10.1070/IM2005v069n03ABEH000538}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231192200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645451517}


Linking options:
  • http://mi.mathnet.ru/eng/izv642
  • https://doi.org/10.4213/im642
  • http://mi.mathnet.ru/eng/izv/v69/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Rezvyakova, “On simple zeros of derivatives of the Riemann $\xi$-function”, Izv. Math., 70:2 (2006), 265–276  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Chaubey S. Malik A. Robles N. Zaharescu A., “Zeros of Normalized Combinations of Xi((K)) (S) on Re(S)=1/2”, J. Math. Anal. Appl., 461:2 (2018), 1771–1785  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:463
    Full text:169
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019